# SDR CA990812041

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Retainer
- Part number: C3903
- Condition: Scrap
- Location: Prop Blade
- Component: Mcauly, 2A34C203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN RADIUS FILLET.
